MAUDE Adverse Event Report: ARTHREX, INC. BIOCARTILAGE KIT, LARGE JOINT; SYRINGE, PISTON

ARTHREX, INC. BIOCARTILAGE KIT, LARGE JOINT; SYRINGE, PISTON
Model Number BIOCARTILAGE KIT, LARGE JOINT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the patellofemoral autocart procedure, the tip of the swab had become detached in the patient´s knee.Since the detached piece could not be retrieved using minimally invasive techniques, it was necessary to switch from an arthroscopic surgical technique to an open surgical technique.However, the tip of the swab could not be removed.The surgery was finished successfully.It was not reported that the patient is experiencing discomfort due to the incident.It was not necessary to do a second surgery.

Brand Name
BIOCARTILAGE KIT, LARGE JOINT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24828332
Report Number1220246-2026-02087
Device Sequence Number10430327
Product Code FMF
UDI-Device Identifier00888867229198
UDI-Public(01)00888867229198(11)241114(17)290331(10)79064324
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIOCARTILAGE KIT, LARGE JOINT
Device Catalogue NumberABS-1000-L
Device Lot Number79064324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown